# SDR 04056656

- Difficulty date: February 25, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF 7790 CREW REPORTED A TOILET SMOKE MESSAGE.  FLIGHT RETURNED TO FIELD AND LANDED UNEVENTFULLY.  THE COALESCER BAG WAS FOUND DIRTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
